Skip Navigation

Howard Skogman

Associate Professor

Howard SkogmanPhone: (585) 395- 2046, Fax: (585) 395-2304

E-mail: hskogman@brockport.edu

Homepage: www.acs.brockport.edu/~hskogman/

Office: 202 Faculty Office Building

Education:

Additional Interests/hobbies: Guitar, soccer

Recent Publications:

"Jacobi theta functions over number fields" with Olav Richter (Univ. N. Texas) Monat. Math 141, (2004), 219-235
"On the Fourier Expansions of Jacobi forms" IJMMS 48 (2004) 2583-2594
"Generating Jacobi forms" Ramanujan Journal 10 no. 3 (2005)
"On the gaps between consecutive primes" Mathematical Scientist 32.1 (June 2007)
"Block Diagonalization Method for the Covering Graph" with M. Minei (USN - Kauai) Ars Combinat. 92 (2009) 321-352
"Construction of the Covering Graph over a Finite Group" with M. Minei (UC Irvine) submitted

Events

Sat, Apr 26

APA & Library Services
10:30 am - 11:30 am

Research & Database Searching
noon - 1 pm